# SDR MWEA030072

- Difficulty date: February 12, 2003
- Submitted: February 13, 2003
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 50,934 hours, 36,944 cycles
- System (JASC): 8011 · Engine Starter
- Part: Drive Shaft
- Condition: Sheared
- Location: Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN ATTEMPTING TO START #2 ENGINE THE N2 WENT TO 10% THEN DROPPED OFF TO ZERO.  --  REMOVED AND REPLACED STARTER DRIVE SHAFT.
